Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain theorems relating to plane connected point sets


Author: Anna M. Mullikin
Journal: Trans. Amer. Math. Soc. 24 (1922), 144-162
MSC: Primary 54D05
DOI: https://doi.org/10.1090/S0002-9947-1922-1501219-4
MathSciNet review: 1501219
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501219-4
Article copyright: © Copyright 1922 American Mathematical Society